# SDR SWAA990292

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Strap
- Condition: Corroded
- Location: Bs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR TIE STRAP CORROSION AT BS 430, RBL 13 - LBL 24.  REPAIRED PER BOEING SRM.
